ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Milito-Cruz adaptive control scheme for Markov chains

Borkar, VS (1993) On the Milito-Cruz adaptive control scheme for Markov chains. In: Journal of Optimization Theory and Applications, 77 (2). pp. 387-397.

[img] PDF
Milito.pdf - Published Version
Restricted to Registered users only

Download (550kB) | Request a copy
Official URL: http://www.springerlink.com/content/l43149v03138k6...


Milito and Cruz have introduced a novel adaptive control scheme for finite Markov chains when a finite parametrized family of possible transition matrices is available. The scheme involves the minimization of a composite functional of the observed history of the process incorporating both control and estimation aspects. We prove the a.s. optimality of a similar scheme when the state space is countable and the parameter space a compact subset ofR.

Item Type: Journal Article
Publication: Journal of Optimization Theory and Applications
Publisher: Springer
Additional Information: Copyright of this article belongs to Springer.
Keywords: Controlled Markov chains;adaptive control;cost-biased estimation;asymptotic optimality;ergodic control
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 18 Feb 2011 07:45
Last Modified: 18 Feb 2011 07:45
URI: http://eprints.iisc.ac.in/id/eprint/35649

Actions (login required)

View Item View Item